Shortness Of Breath After Exhaling Lungs – Lungs?
Good evening doctor, I want to ask. A month ago I was undergoing lung treatment with suspect TB + pluera effusion. I want to ask 2 weeks after treatment I experienced a little tightness in my chest (so it’s hard to breathe) but after entering week 4 slowly disappeared but now a new problem arises. My chest likes pain. Is chest pain during treatment reasonable? the problem is before I was sucked in by the lungs I didn’t feel chest pain. it’s just that my breathing to go up the stairs is panting. But why when undergoing treatment sometimes arises pain in the chest. The medicine that I take Pro TB4 when the meal is 3 fruits. Oh yeah, is this the effect of fasting too?
Good evening Fatih, thank you for the question on HealthReplies.com.
Reading complaints, history of the disease and also the treatment that you are experiencing, there are several conditions that can cause these complaints such as:
TB infection that you are still suffering Inflammation in the protective lining of the lungs (pleura) TB infection that has spread to the bones Muscle pain Angina pectoris GERD Chest pain during TB treatment is not a natural thing and is not included in any of the side effects that can be caused by TB drugs consumed, therefore it is highly recommended that you check your complaint back to the doctor who is currently treating your TB for re-evaluation, whether this chest pain is caused due to TB infection that you are suffering from, the effect you are fasting or due to other diseases.
For now, you should continue to take TB drugs that have been given according to the dosage and conditions, although chest pain complaints are felt until there is further advice about the treatment from the doctor who is treating you. Also, use a mask to prevent transmission from you to other people around you even though the treatment has been going on for a long time. Also make sure you eat nutritious foods, especially those that contain high calories and high in protein to help the healing process of the disease, and still get enough rest each day.
I hope this helps.